Solvability of variational problems in the nonlinear theory of shallow shells
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1196-1203
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a11,
author = {M. M. Karchevskii},
title = {Solvability of variational problems in the nonlinear theory of shallow shells},
journal = {Differencialʹnye uravneni\^a},
pages = {1196--1203},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a11/}
}
M. M. Karchevskii. Solvability of variational problems in the nonlinear theory of shallow shells. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1196-1203. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a11/